# SDR SWAA2021072788201

- Difficulty date: June 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRST OFFICER SEAT TRAKS AFT I/B AND O/B WITH ELONGATE HOLES ; / [01] REMOVED I/B AND O/B FIRST OFFICER SEAT TRACKS AS PER B737-700 AMM 25-11-000-801; [02] OK TO INSTALL F/O SEAT TRACKS; [03] INSTALLED FIRST OFFICER SEAT TRACKS AFT I/B AND O/B AS PER B737-700 AMM 25-11-11-400-801.TORQUE WRENCH USED B/C-11981; [04] REMOVED AND REPLACED FIRST OFFICER SETA TRACKS AFT I/B AND O/B PER B737-700 AMM 25-11-11/401.; [05] VERIFIED WORK PERFORMED
